# SDR DALA2024030102893

- Difficulty date: February 29, 2024
- Submitted: March 1, 2024
- Operation: Air carrier
- Aircraft: N328NB
- Make and model: Airbus A319-114
- Aircraft serial: 1520
- Aircraft time: 45,868 hours, 23,941 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: UNKNOWN
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3128 CRACK ON RETAINER FWD MOUNT LOC. LH FWD HAND LINK ON ENGINE 1. CORRECTIVE ACTION: REPLACED RETAINER FWD MOUNT LOC. LH FWD HAND LINK ON ENG 1 AS PER A320 FAM AMM 71-21-11-000-043-A AND A320 FAM AMM 71-21-11-400-043-A. (0224303)
